留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

Banach空间中具增生映象的变分包含解的存在性和逼近问题

张石生

张石生. Banach空间中具增生映象的变分包含解的存在性和逼近问题[J]. 应用数学和力学, 2001, 22(9): 898-904.
引用本文: 张石生. Banach空间中具增生映象的变分包含解的存在性和逼近问题[J]. 应用数学和力学, 2001, 22(9): 898-904.
ZHANG Shi-sheng. Existence and Approximation of Solutions to Variational Inclusions with Accretive Mappings in Banach Spaces[J]. Applied Mathematics and Mechanics, 2001, 22(9): 898-904.
Citation: ZHANG Shi-sheng. Existence and Approximation of Solutions to Variational Inclusions with Accretive Mappings in Banach Spaces[J]. Applied Mathematics and Mechanics, 2001, 22(9): 898-904.

Banach空间中具增生映象的变分包含解的存在性和逼近问题

基金项目: 国家自然科学基金资助课题(19771058)
详细信息
    作者简介:

    张石生(1934- ),男,教授,已发表论文300余篇,获省部级奖6项.

  • 中图分类号: O177.91

Existence and Approximation of Solutions to Variational Inclusions with Accretive Mappings in Banach Spaces

  • 摘要: 研究了Banach空间中一类增生型变分包含解的存在性及其迭代逼近问题。所得结果改进和推广了一些人的最新成果。
  • [1] Chang S S. The Mann and Ishikawa iterative approximation of solutions to variational inclusions with accretive type mappings[J]. Comput Math Appl,1999,37:17-24.
    [2] Hassouni A, Moudafi A. A perturbed algorithms for variational inclusions[J]. J Math Anal Appl,1994,185:706-721.
    [3] Ding X P. Perturbed proximal point algorithms for generalized quasi-variational inclusions[J]. J Math Anal Appl,1997,210:88-101.
    [4] Ding X P. Generalized strongly nonlinear quasi-variational inequalities[J]. J Math Anal Appl,1993,173:577-587.
    [5] Chang S S. Set-valued variational inclusions in Banach spaces[J]. J Math Anal Appl,2000,248:438-454.
    [6] Chang S S, Cho Y J, Lee B S, et el. Generalized set-valued variational inclusions in Banach spaces[J]. J Math Anal Appl,2000,246:409-422.
    [7] Chang S S. On Chidume's open questions and approximate solutions for multi-valued strongly accretive mapping equations in Banach spaces[J]. J Math Anal Appl,1997,216:94-111.
    [8] Kazmi K R. Mann and Ishikawa type perturbed iterative algorithms for generalized quasivariational inclusions[J]. J Math Anal Appl,1997,209:572-584.
    [9] Zeng L C. Iterative algirithms for finding approximate solutions for general strongly non-linear variational inequalities[J]. J Math Anal Appl,1994,187:352-360.
    [10] Noor M A. General variational inequalities[J]. Appl Math Lett,1998,1:119-122.
    [11] Noor M A. An iterative algorithm for variational inequalities[J]. J Math Anal Appl,1991,158:446-455.
    [12] Siddiqi A H, Ansari Q H. General strongly nonlinear variational inequalities[J]. J Math Anal Appl,1992,166:386-392.
    [13] Siddiqi A H, Ansari Q H, Kazmi K R. On nonlinear variational inequalities[J]. Indian J Pure Appl Math,1994,25:969-973.
    [14] Martin R H. A global existence theorem for autonomous differential equations in Banach spaces[J]. Proc Amer Math Soc,1970,26:307-314.
    [15] LIU L S, Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive mappings in Banach spaces[J]. J Math Abak Appl,1995,194:114-125.
    [16] Zhu L C. Iterative solution of nonlinear equations involving m-accretive operators in Banach spaces[J]. J Math Anal Appl,1994,188:410-415.
  • 加载中
计量
  • 文章访问数:  1764
  • HTML全文浏览量:  74
  • PDF下载量:  733
  • 被引次数: 0
出版历程
  • 收稿日期:  2000-10-13
  • 修回日期:  2001-05-20
  • 刊出日期:  2001-09-15

目录

    /

    返回文章
    返回